# SDR SWAA2024100845202

- Difficulty date: October 4, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,938 hours, 36,232 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Door
- Condition: Cracked
- Location: Zn 700 Landing G
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GEAR CENTER DOOR RIB CRACKED FWD OF LOWER FWD ATTACH BRACKET.<[01] OK TO CONTINUE PER CDL 32-10-03 SP1B AUTHORIZATION#217177;[02] REMOVE DOORS ELECTRONICALLY
